# SDR SWAA201805161682

- Difficulty date: April 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BRACKET CRACKED AT BS 867, LBL 11.   R & R THE BRACKET IAW SRM.
